American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B42) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Lei Li and Ngai-Ching Wong. Kaplansky Theorem for completely regular spaces. Proc. Amer. Math. Soc. 142 (2014) 1381-1389.
Abstract, references, and article information   
View Article: PDF

[2] Hülya Duru, Arkady Kitover and Mehmet Orhon. Multiplication operators on vector-valued function spaces. Proc. Amer. Math. Soc. 141 (2013) 3501-3513.
Abstract, references, and article information   
View Article: PDF

[3] Ioannis A. Polyrakis and Foivos Xanthos. Grothendieck ordered Banach spaces with an interpolation property. Proc. Amer. Math. Soc. 141 (2013) 1651-1661.
Abstract, references, and article information   
View Article: PDF

[4] Belmesnaoui Aqzzouz and Aziz Elbour. Erratum to: Compactness properties for operators dominated by AM-compact operators. Proc. Amer. Math. Soc. 137 (2009) 2813-2815. MR 2497497.
Abstract, references, and article information   
View Article: PDF

[5] Hailegebriel E. Gessesse. Invariant subspaces of super left-commutants. Proc. Amer. Math. Soc. 137 (2009) 1357-1361. MR 2465659.
Abstract, references, and article information   
View Article: PDF

[6] Sergei V. Astashkin and Lech Maligranda. Cesàro function spaces fail the fixed point property. Proc. Amer. Math. Soc. 136 (2008) 4289-4294. MR 2431042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jin Xi Chen, Zi Li Chen and Ngai-Ching Wong. A Banach-Stone theorem for Riesz isomorphisms of Banach lattices. Proc. Amer. Math. Soc. 136 (2008) 3869-3874. MR 2425726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Belmesnaoui Aqzzouz, Redouane Nouira and Larbi Zraoula. Semi-compactness of positive Dunford--Pettis operators on Banach lattices. Proc. Amer. Math. Soc. 136 (2008) 1997-2006. MR 2383506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Z. Ercan and S. Önal. Banach-Stone theorem for Banach lattice valued continuous functions. Proc. Amer. Math. Soc. 135 (2007) 2827-2829. MR 2317958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Belmesnaoui Aqzzouz, Redouane Nouira and Larbi Zraoula. Compactness properties of operators dominated by AM-compact operators. Proc. Amer. Math. Soc. 135 (2007) 1151-1157. MR 2262919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Belmesnaoui Aqzzouz and Redouane Nouira. Sur l'ideal d'ordre des operateurs AM-compacts. Proc. Amer. Math. Soc. 134 (2006) 3515-3523. MR 2240663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Z. Ercan and S. Onal. A new representation of the Dedekind completion of $C(K)$-spaces. Proc. Amer. Math. Soc. 133 (2005) 3317-3321. MR 2161155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] T. Domínguez Benavides and María A. Japón Pineda. Fixed points of nonexpansive mappings in spaces of continuous functions. Proc. Amer. Math. Soc. 133 (2005) 3037-3046. MR 2159783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Bogdan C. Grecu and Raymond A. Ryan. Polynomials on Banach spaces with unconditional bases. Proc. Amer. Math. Soc. 133 (2005) 1083-1091. MR 2117209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michael Cwikel, Anna Kaminska, Lech Maligranda and Lubos Pick. Are generalized Lorentz ``spaces'' really spaces?. Proc. Amer. Math. Soc. 132 (2004) 3615-3625. MR 2084084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Sergei V. Astashkin and Lech Maligranda. Interpolation between $L_{1}$ and $L_{p}, 1 < p < \infty$. Proc. Amer. Math. Soc. 132 (2004) 2929-2938. MR 2063112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Eduard Yu. Emel'yanov. A remark to a theorem of Yu. A. Abramovich. Proc. Amer. Math. Soc. 132 (2004) 781-782. MR 2019955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Julio Flores and Francisco L. Hernández. Domination by positive disjointly strictly singular operators. Proc. Amer. Math. Soc. 129 (2001) 1979-1986. MR 1825905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Nicolae Danet. The Riesz decomposition property for the space of regular operators. Proc. Amer. Math. Soc. 129 (2001) 539-542. MR 1707144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Robin Harte. Correction to ``The ghost of an index theorem''. Proc. Amer. Math. Soc. 128 (2000) 3145-3148. MR 1769453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] William Feldman. Nonlinear Carleman operators on Banach lattices. Proc. Amer. Math. Soc. 127 (1999) 2109-2115. MR 1485472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. Hirshberg and R. M. Shortt. A version of Strassen's Theorem for vector-valued measures. Proc. Amer. Math. Soc. 126 (1998) 1669-1671. MR 1443832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. M. Shortt. Correction to ``Strassen's theorem for vector measures''. Proc. Amer. Math. Soc. 126 (1998) 1883-1883. MR 1443855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jean B. Lasserre. A theorem of the alternative in Banach lattices. Proc. Amer. Math. Soc. 126 (1998) 189-194. MR 1452808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Mikio Kato and Yasuji Takahashi. On the von Neumann-Jordan constant for Banach spaces. Proc. Amer. Math. Soc. 125 (1997) 1055-1062. MR 1371131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] C. B. Huijsmans and A. W. Wickstead. Bands in lattices of operators. Proc. Amer. Math. Soc. 124 (1996) 3835-3841. MR 1346978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Lea McClaran. Banach spaces with an unconditional basis that are isomorphic to a nonatomic Banach lattice . Proc. Amer. Math. Soc. 123 (1995) 471-476. MR 1254847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Shu Tao Chen and Hui Ying Sun. Weak convergence and weak compactness in abstract $M$ spaces . Proc. Amer. Math. Soc. 123 (1995) 1441-1447. MR 1273482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. V. Koldunov. Hammerstein operators preserving disjointness . Proc. Amer. Math. Soc. 123 (1995) 1083-1095. MR 1212284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] N. J. Kalton and P. Wojtaszczyk. On nonatomic Banach lattices and Hardy spaces . Proc. Amer. Math. Soc. 120 (1994) 731-741. MR 1181168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2